Conic bundles that are not birational to numerical Calabi-Yau pairs

Research output: Contribution to journalArticle

Abstract

Let X be a general conic bundle over P2 with branch curve of degree at least 19. We prove that there is no normal projective variety Y that is birational to X and such that some multiple of its anticanonical divisor is effective.

Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalEpijournal de Geometrie Algebrique
Volume1
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Keywords

  • Birational equivalence
  • Calabi-Yau variety
  • Conic bundle
  • Rationally connected variety

Fingerprint Dive into the research topics of 'Conic bundles that are not birational to numerical Calabi-Yau pairs'. Together they form a unique fingerprint.

  • Cite this